Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Gaviscon Liquid Oral Suspension Aniseed Flavour - 600mL

Gaviscon Liquid Oral Suspension Aniseed Flavour

Double click on above image to view full picture

Zoom Out
Zoom In

  • Gaviscon Liquid Oral Suspension Aniseed Flavour
Gaviscon Liquid Oral Suspension Aniseed Flavour - 600mL
600mL
£12.50
Fast soothing relief
Heartburn and indigestion
Long lasting
Aniseed Flavour
Suitable for 6 years and older
See full details below
OR
Description

Details

Gaviscon Aniseed Liquid Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion.  
Gaviscon belongs to a group of medicines called reflux suppressants that form a protective layer on top of the stomach contents to prevent stomach acid escaping from the stomach where it works in the food pipe causing pain and discomfort

It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the food pipe) and flatulence caused by gastric reflux.  

Knowledge

Gaviscon gets to work in two different ways:

  • Neutralising excess stomach acid to relieve pain and discomfort
  • Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.
Instructions

Please read the leaflet enclosed in the product carefully before use

Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day.

Children 6 to 12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not recommended for 6 years and under

Do Not Use

If you are allergic to any of the ingredients

Consult Your Doctor Or Pharmacist Before Use

If you are advised a diet restriction this medicine contains small amounts of Sodium (6.2 mmol per 10ml). 

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active ingredients: Sodium alginate 500mg, Sodium bicarbonate 267mg, and Calcium carbonate 160mg

Other ingredients are: carbomer, methyl (E218) and propyl (E216), parahydroxybenzoate, sodium saccharin, sodium hydroxide, fennel flavour, erthyrosine and water

Web Design by CurrantWeb